# SDR UALA2013052803700

- Difficulty date: May 28, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 71,738 hours, 10,006 cycles
- Engine: Pwa PW4090
- System (JASC): 2200 · Auto Flight System
- Part: Control Panel
- Part number: 8221494101
- Part serial: 51
- Condition: Failed
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MODE CONTROL PANEL LANE 1 OF THE 2 LANES IN AUTOPILOT FLIGHT DIRECTOR SYS (AFDS) MODE CONTROL PANEL (MCP) OR ITS INTERFACE TO THE AFDC HAS FAILED.  REPLACED MCP IAW MM, OPS TESTED OK.
